# SDR DXTA2021091448810

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 1,773 hours, 1,160 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

CABIN SMOKE: WHILE ON GROUND WITH APU ON, A FINE MIST WITH AN  ODOR OF ENGINE OIL BEGAN TO APPEAR & THICKENED UNTIL BLEED AIR TURNED OFF.  
COMPLIED WITH TC-68A-21-181006M ENVIRON CONTROL SYS BLEED DUCT BURN PROCEDURE & NOTED SMOKE WHILE DOING PROCEDURE.  FOUND APU OIL LEVEL LOW NO OIL ON APU OIL DIP STICK. NOTICED OIL ON APU INLET DRAIN LINES. MCC REQUEST TO BOROSCOPE APU & LOOK FOR INTERNAL OIL LEAKS.PERFORMED BORESCOPE OF APU. COMPLIED WITH ENVIRON CONTROL SYSTEM BLEED DUCT BURN PROCEDURE WITH ENGINES RUNNING ONLY & NO SMOKE NOTED IN COCKPIT & CABIN.  REMOVED & REPLACED HEPA FILTER WITH A CUSTOMER SUPPLIED NEW PART PER NJA TASK TC-68A-21-181006M & AMM 21-70-10.
